RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Guillotin-Plantard, Nadine

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:47
Abstract pages:221
Full texts:81
References:50
E-mail:

http://www.mathnet.ru/eng/person33687
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2007
1. N. Guillotin-Plantard, A. Le Ny, “Transient Random Walks on 2D-Oriented Lattices”, Teor. Veroyatnost. i Primenen., 52:4 (2007),  815–826  mathnet  mathscinet  zmath; Theory Probab. Appl., 52:4 (2008), 699–711  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021